MAUDE Adverse Event Report: DEPUY MITEK LLC US LATARJET GLENOID LONG DRILL BIT 3.2; SURGICAL HAND DRILL

DEPUY MITEK LLC US LATARJET GLENOID LONG DRILL BIT 3.2; SURGICAL HAND DRILL
Catalog Number 285300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate that at the end of a right shoulder arthroscopy, the broach broke on a latarjet glenoid long drill bit.The last drilling was done without a problem.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi (b)(4).The lot number is unknown.Investigation summary: the complaint device is not being returned, multiple attempts for product return were made with no response, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.Multiple followups were performed to obtain more information including lot number but no response was received.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
LATARJET GLENOID LONG DRILL BIT 3.2
Common Device Name
SURGICAL HAND DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8578381
Report Number1221934-2019-56991
Device Sequence Number1638621
Product Code LXH
UDI-Device Identifier10886705018093
UDI-Public10886705018093
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/28/2019
Patient Sequence Number1